# SDR 08FDEA04858

- Difficulty date: November 11, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- Aircraft time: 38,272 hours, 26,695 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163013
- Condition: Gouged
- Location: Rt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FOREFLAP L/E O/B CORNER IS GOUGED ON PREVIOUS REPAIR.  REMOVED PREVIOUS REPAIR IAW B727 SRM 51-30-2.  FABRICATED NEW REPAIR PART, MAT USED   2024T3 .063 PO NR 9007835, DIMENSION 4 INCH BY 3 3/4  INCH IAW B727 57-50-4 FIG 1.  TREATED AND PRIMED AREA AND PART IAW B 727 SRM 51-10-2.  INSTALLED NEW DOUBLER IAW B 727 SRM 51-30-2.
